GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Back to Search Results |
| Model Number |
FGS-0501 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Radiation Exposure, Unintended (3164)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the patient had a retained capsule as the capsule was ingested about 10 days ago.The patient underwent a hyperbaric chamber therapy for a lower extremity wound which was improving with treatment.It appeared that the wound may have worsened somewhat with the therapy being on hold.The physician was not comfortable clearing the patient with the capsule still inside, to the point that 3 kidney, ureter, bladder studies were performed post capsule ingestion, laxative treatment was attempted, and that enemas were scheduled to encourage passage.